MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CLH-12
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint on item clh-12 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history review (dhr) lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.
 
Event or Problem Description
An email was received with regards to an 8" add-on set, bag spike w/clave® additive port, chemolock¿ port, dry spike adapter, alleging an unspecified chemotherapy spill during patient use.It was reported that there was a user error resulting in a chemo spill.The spill happened as the nurse went to connect the tubing to the patient.The intravenous (iv) spike fell out of the dry spike adapter due to the pharmacy tech not fully twisting the spike into the dry spike.Notable barrier: multiple shoulder/wrist repetitive use injuries occurring in the pharmacy due to the force with which one has to use to insert the spike into the dry spike adapter.The patient and another registered nurse (rn) in the room were dizzy and sent to occupational health, and there was a delay in therapy.

Brand Name
8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23424136
Report Number9617594-2025-02093
Device Sequence Number20896442
Product Code ONB
UDI-Device Identifier00887709080416
UDI-Public(01)00887709080416(17)270601(10)6033734
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLH-12
Device Lot Number6033734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMO, UNK MFR
Patient SexUnknown